RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 246, Number 3, Pages 551–554 (Mi dan42716)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

On Tikhonov manifolds

E. V. Shchepin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (660 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 22.12.1978

Citation: E. V. Shchepin, “On Tikhonov manifolds”, Dokl. Akad. Nauk SSSR, 246:3 (1979), 551–554

Citation in format AMSBIB
\Bibitem{Shc79}
\by E.~V.~Shchepin
\paper On Tikhonov manifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 246
\issue 3
\pages 551--554
\mathnet{http://mi.mathnet.ru/dan42716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0534052}
\zmath{https://zbmath.org/?q=an:0431.54020}


Linking options:
  • http://mi.mathnet.ru/eng/dan42716
  • http://mi.mathnet.ru/eng/dan/v246/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. È. Mednikov, “Homeomorphisms of $Z$-sets in a Tikhonov cube”, Russian Math. Surveys, 39:3 (1984), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Fedorchuk, “Trivial bundles of spaces of probability measures”, Math. USSR-Sb., 57:2 (1987), 485–505  mathnet  crossref  mathscinet  zmath
    4. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. L. B. Shapiro, “On the homogeneity of dyadic compact Hausdorff spaces”, Math. Notes, 54:4 (1993), 1058–1072  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:26
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020